No Cover Image

Journal article 515 views

Nonassociative Riemannian geometry by twisting / Edwin, Beggs

Journal of Physics: Conference Series, Volume: 254, Start page: 012002

Swansea University Author: Edwin, Beggs

Full text not available from this repository: check for access using links below.

Published in: Journal of Physics: Conference Series
ISSN: 1742-6596
Published: 2010
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Start Page: 012002